Posted by jeffrey tidswell
on May 28, 2000 at 08:09:50:
In Reply to: Re: RA & Antibiotics posted by Betty on March 15, 2000 at 14:12:45:
: :I have had severe side effects(gastric) to the Minocyclin recently and am now looking for an alternative antibiotic to take. Can you please advise. The minocyclin helped me and I had a remission but I believe I should have stayed on it for much longer.
: I too bought the book Arthritis breakthrough. I have been trying to find someone who has started taking
: antibotics. I wanted to know if you felt any side effects. I haven't approached my Doc. about
: this type of treatment. I am now on Arava 10mg a day, but they do not know the long term side effects
: I have had RA for about 4 years now and was looking for something that probably wouldn't KILL me.
: So are you still seeing your Rhuemy. From the book it looks like a lot of people went into
: remission. Could you email more regarding your likes, and dislikes about the Antibotics.
: (firstname.lastname@example.org) I would appreciate it. Thanks.